# SDR PIDA2005047

- Difficulty date: April 1, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737317
- Aircraft serial: 23812
- Aircraft time: 45,142 hours, 38,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 OUTSIDE EMERGENCY LIGHT INOP.  REPLACED L1 EMERGENCY LIGHT BULB.  OPS CHECKS GOOD.
